IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET173872                                                     

A New generalization of the associated k-Fibonacci Numbers related to Left k-Fibonacci Numbers and their Identity


Mansukh P. Arvadia
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
In this paper we define the associated left k-Fibonacci numbers and we give basic identities of it.

Mansukh P. Arvadia

Associated k-Fibonacci numbers, associated left k-Fibonacci numbers, Pell numbers, recurrence relation.

  1. Alvaro H. Salas: About k-Fibonacci Numbers and their Associated Numbers, International Mathematical Forum, Vol. 6 (2011), Issue 50, page 2473-2479.
  2. Arvadia Mansukh P., Shah Devbhadra V.: Right k-Fibonacci sequence and related identities, International Research Journal of Mathematics, Engineering & IT, Volume-2, Issue-4 (2015), 25-39.
  3. Arvadia Mansukh P., Shah Devbhadra V.: Left k-Fibonacci Sequence and Related Identities, Journal Club for Applied Sciences, V-2, I-1(2015), 20-26.
  4. Cennet Bolat, Hasan Kose: On the properties of k-Fibonacci Numbers,   Int. J. Contemp. Math. Sciences, Vol. 5, (2010), No. 22, 1097-1105.
  5. Falcon S: A simple proof of an interesting Fibonacci generalization, International Journal of Mathematics Education, Science and Technology, 35, No. 2, (2004), 259-261.
  6. Falcon S., Plaza, A :On the Fibonacci k-numbers, Chaos, Solitons & Fractals, 32 (5) (2007) 1615-24.
  7. Falcon S., Plaza, A :The k-Fibonacci sequence and Pascal 2-triangle, Chaos, Solitons  & Fractals (33) (1) (2007) 38-49.
  8. Koshy Thomas: Fibonacci and Lucas Numbers with applications, John Wiley and Sons, Inc., N. York, 2001.
  9. Marcia Edson, Omer Yayenie: A new generalization of Fibonacci sequence and extended Binet’s formula, Integers, Volume 9, Issue 6, (2009), 639-654.

Publication Details

Published in : Volume i | Issue i | November-December - 2014
Date of Publication Print ISSN Online ISSN
2014-12-30 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
35-37 IJSRSET173872   Technoscience Academy

Cite This Article

Mansukh P. Arvadia, "A New generalization of the associated k-Fibonacci Numbers related to Left k-Fibonacci Numbers and their Identity", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume i, Issue i, pp.35-37, November-December-2014.
URL : http://ijsrset.com/IJSRSET173872.php